Results 1 to 13 of 13

Thread: She says it's OK but it's not?

  1. #1
    MissSwissMiss LexiNexi's Avatar
    Join Date
    Jan 2015
    Posts
    185

    She says it's OK but it's not?

    I was put on ambian recently and found out that most of the time when I take it I like to dress up and be Lexi around my gf. The scary part is that I have no memory of these events. I even call myself Lexi, no one knows who Lexi is, but she does.

    She tells me its OK but I don't think she realizes. I have lost a lot of weight and fit into a size 8 or 9. I once thought I was a "manly" CD but I'm not. Being passable is what I like, I have a girly figure and accept that... sort of...

    I care about her and don't want to lose her. Out of 60 girl friends I have found the one... I hope.

  2. #2
    Member
    Join Date
    May 2014
    Location
    Midwest
    Posts
    199
    Ambien has caused disastrous life consquences for several people that I know, including causing car accidents, sleep driving, and DUI's. I am no doctor, but I am always concerned when that medication is mentioned. A quick google search will back me up on this.

    I would be every bit as concerned about the physical and psychological effects of the drug you are taking as I am about your feelings about dressing. Especially since there is a chance they may be connected.

  3. #3
    MissSwissMiss LexiNexi's Avatar
    Join Date
    Jan 2015
    Posts
    185
    I still have my wits about me when on it, I don't leave the house or do anything stupid. It just caused Lexi to come out. Some respects it got me "out of the pink fog closet" but waking up dressed feels weird.

  4. #4
    Aspiring Member Alberta_Pat's Avatar
    Join Date
    Apr 2010
    Location
    Alberta
    Posts
    992
    This "dual personality" is disturbing to me.

    You may wish to consult your physician, describing in detail the effect it is having on you.

    There are likely other drugs that will give the same relief without the loss of memory of activities.
    Inside every good man, there is a good woman.

  5. #5
    Follow your dream.
    Join Date
    Dec 2010
    Posts
    388
    If you have no memory of the events then please consult with your doctor immediately. That's a huge red flag.

  6. #6
    MissSwissMiss LexiNexi's Avatar
    Join Date
    Jan 2015
    Posts
    185
    I have been on this before, "normal side effect" for me.

  7. #7
    New "old" girl Suzie Petersen's Avatar
    Join Date
    Jan 2015
    Location
    I am lost, and I like it. Don't find me!
    Posts
    613
    Having the drug change your mood, making you more open about your dressing etc, is one thing. Not having any memory of it afterwards is however not a normal side effect at all! That is an extremely dangerous red flag!

    You need to talk to your physician immediately.

  8. #8
    Silver Member giuseppina's Avatar
    Join Date
    Sep 2009
    Posts
    2,448
    Quote Originally Posted by LexiNexi View Post
    I have been on this before, "normal side effect" for me.
    Nonsense. BIG RED FLAG.

    This doesn't sound like the right drug for you.

    I took the liberty of looking up Ambien. There are a lot of people who should not be prescribed this drug based on current or previous health issues. Further, the info on the web suggests to me people taking this medication should be prohibited from driving and operating machinery of any kind.

    If you're taking this drug for insomnia, it's a better idea to go after the cause of insomnia, not treat the symptoms in this way, IMHO. If it is to be a pharmaceutical treatment, you're likely better off taking an antidepressant if the underlying cause is anxiety, for example.

    That said, however, this poster is not a medical doctor of any kind. It's your decision, of course, but your situation cries out for a second visit to your doctor or a referral to a specialist MD or both.

    Most sedatives become less effective as the body habituates to the drug.
    Cheers
    Giuseppina

  9. #9
    GG ReineD's Avatar
    Join Date
    Jun 2007
    Location
    Samsara
    Posts
    21,115
    You need to get a different sleeping aid. Losing memory like that is dangerous, it could have a negative impact on your basic brain functions, not to mention the possibility of harming yourself while driving, operating equipment, etc.

    You don't want to end up with premature Altzheimer's-like symptoms, do you?

    Being Lexi and fitting into a size 8 is not important right now. You can deal with that and working out how your gf feels about it once you get your memory back.
    Reine

  10. #10
    Gold Member ~Joanne~'s Avatar
    Join Date
    Jan 2012
    Location
    Lost
    Posts
    6,013
    Yeah, I think you should see a doctor and see what's up with your medications. Something is seriously wrong if you don't remember anything and 60 girlfriends? there something wrong there too.
    Flip Flops were made for Beaches & Bath Houses, We have neither in 2017. Lose the flip flops!

  11. #11
    ghost Anne2345's Avatar
    Join Date
    Mar 2011
    Location
    Florida
    Posts
    1,295
    A normal side effect for you, huh? Please forgive me for being so blunt, but this doesn't even make a lick of sense. No doctor in their right mind would *ever* continue to treat you with ambien given such bizarre "side effects." So I don't buy it . . . .

  12. #12
    Gone to live my life
    Join Date
    Aug 2013
    Posts
    6,554
    Hi Lexi,

    Sorry but I have to agree with the others Zolpidem Tartrate (Ambien) is a sedative and while confusion can be a side effect all physicians will warn that should you experience memory problems (which you are) you need to tell them immediately. No physician would leave you on Ambien under such conditions as complete memory loss of a situation. If your physician is continuing to keep you on Ambien after reporting such and extreme loss of memory . . . my advice . . . get a new physician.

    Hugs

    Isha

  13. #13
    Senior Member
    Join Date
    Jan 2009
    Posts
    1,107
    it's not a 'normal side effect,' it's an 'adverse reaction.'

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  


Check out these other hot web properties:
Catholic Personals | Jewish Personals | Millionaire Personals | Unsigned Artists | Crossdressing Relationship
BBW Personals | Latino Personals | Black Personals | Crossdresser Chat | Crossdressing QA
Biker Personals | CD Relationship | Crossdressing Dating | FTM Relationship | Dating | TG Relationship


The crossdressing community is one that needs to stick together and continue to be there for each other for whatever one needs.
We are always trying to improve the forum to better serve the crossdresser in all of us.

Browse Crossdressers By State